# SDR 06FDEA0092

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 1048
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER REAR SPAR CAP AT STA XORS 1048 FOUND WITH APPROX 1.25 INCH CRACKED.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5720-94587.
